Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Joint pain and Zerodol symptoms

I am 41 years old. I have problems with my joints since i was a teenager. The last episode was 10 years ago. I have been having joint pains since last week my knees. it is now in one ankle and elbow I I just got zerodol for the pain. I am would like some info about the side effects. I also need some information on Rheumatic Fever , and if the adult symptoms are different from the childhood symptoms
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  1132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello masika;
welcome to HealthcareMagic
The symptoms of Rheumatic fever remain the samein child and even in elder like fever with swelling and joint pains so there is no much difference.As for the pain you have you can take Zerodol and the common side effects are acidity and gastric trouble;dizziness;swollen feet and ankle;rash;wheezing and breathlessness if you are a known case of asthma.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor